# SDR AUS20030341

- Difficulty date: March 14, 2003
- Submitted: May 6, 2003
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3442 · Weather Radar System
- Part: Sensor
- Part number: 071131900
- Condition: Failed
- Location: Weather Radar Sy
- Component: Weather Radar S, Bendix
- Component part number: 071131900
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) WEATHER RADAR SENSOR FAILED.
